Losing your hair suddenly to chemotherapy can add another layer of trauma to what you’re already going through. As well as the pain of going through treatment, you’re now faced with regaining the confidence you’ve lost.
At Meraki Hair Loss Clinic, we offer a variety of solutions to men losing their hair from chemotherapy. In fact, many of our customers have said that having a solution for their hair loss while they’re going through treatment has helped them with their self esteem – they feel more normal and less like they’re sick.
So what are our hair loss options for men in chemotherapy?
We have a range of men’s hair systems so that no matter what stage of hair loss from chemotherapy you’re experiencing, we have a solution.
Hair pieces or toppers
These are smaller systems designed to clip in to your existing hair to make up thinner spots or to increase fullness. This is great for those in early stages of hair loss, to keep the appearance of a full head of hair.
Similar to a hair topper, a toupee covers the same sort of areas. However, this is a more permanent solution that’s attached with a thin layer of natural glue. This means any hair that’s in the area where it needs to be attached will need to be removed.
A wig is for those who have completely lost their hair. It offers full coverage, and is a great solution. While wigs for those going through chemotherapy is an idea closely associated with women patients, there’s no reason that men can’t also take advantage of this solution.
Whichever you choose, each of our hair systems is made from human hair, and can be customised in both style and with our colour-matching service. Our experienced stylists will also help you ensure you have the right size for a seamless fit.
Trust Meraki Hair Loss for all your male chemotherapy hair loss needs.
Our skilled stylists will help you regain your confidence while you go through your treatment and after. We offer private treatment rooms and take patient confidentiality very seriously. Contact us today to start feeling confident again.